# SDR DU4R2006516

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291016 NR 20089 LT WING L/E SLAT NR 1 HAS SEVERAL DENTS ON TOP.  CUT OUT DENTED AREA OF SKIN.  FABRICATED AND INSTALLED SLAT NOSE REPAIR 14.25" X 2.55" AND 2.25" X 2.80" FROM 2014-T6 .050", AND 2.25" DIAMETER FROM 2024-T3 .100" AND SLAT LEADING EDGE REPAIR 16" X 9.35" FROM 2014-T6 .063" IAW MD80 SRM 51-10-3, 51-30-2, 57-09 FIG 10, 10A.
